| Lost password
95 users onlineYou are not loggend in.  Login
Liquid nitrogen
 1
 1
08/21/09 02:59
brillig 
08/21/09 02:59
brillig 
Liquid nitrogen

I am new to this forum, but not to ledderhose or dupuytren's. My hand nodules have suddenly started increasing, possibly because I started taking glucosamine chondroitin, which I've now stopped. I can notice when small dots or lines of collegen have started, and out of frustration, had my dermatologist spray one with liquid nitrogen, which freezes and destroys just the growth but not healthy tissue. Am I the only one to try this? It has been about three weeks and it has seemed to have worked. My doctor admits that she hasn't used this treatment for Dupuytren's before but is willing to continue treating other new spots that I've noticed. Can any one give me feed-back? I am interested in exploring needle apondectomy and other methods which may seem to work. Does any one know any doctors in the new york area? I had a past nodule removed surgically and it just caused more nodules over time.

 1
 1
dupuytren   exploring   surgically   apondectomy   dermatologist   treating   glucosamine   suddenly   treatment   ledderhose   nitrogen   started   feed-back   destroys   chondroitin   frustration   interested   collegen   continue   increasing